Hail, Antelope
- When
- April 7, 12:15 AM CST
- Where
- Antelope County, 10 mi W of Clearwater
- Measured
- 0.88 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 42.167, -98.383
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before the first event at Apr 6, 11:15 PM CST, 1 hour earlier.
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE OMAHA NE 1215 AM CDT SAT APR 7 2001 SOME CHANCE OF SEVERE WIND GUSTS IN TSTMS MOVING NORTH THROUGH WESTERN CWA. OTHERWISE GRADIENT WIND INCREASING AROUND DEEPENING LOW SO WILL GO TO WIND ADVISORY THE REST OF THE NIGHT. .OMA...WIND ADVISORY INTO EARLY SATURDAY ALL OF CWA. POWERS
IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-070630- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 905 PM CDT FRI APR 6 2001 ...TORNADO WATCH FOR SOUTHEAST NEBRASKA UNTIL 1 AM CDT EARLY SATURDAY... THERE IS STILL SOME RISK OF SEVERE THUNDERSTORMS IN EASTERN NEBRASKA AND SOUTHWEST IOWA OVERNIGHT. SEVERE THUNDERSTORMS ARE MOST LIKELY IN SOUTHEAST NEBRASKA INTO EARLY MORNING. A LINE OF THUNDERSTORMS FROM CENTRAL NEBRASKA TO WESTERN OKLAHOMA WILL CONTINUE EAST THROUGH THE NIGHT. THESE THUNDERSTORMS HAVE THE POTENTIAL OF PRODUCING SEVERE WEATHER. THE PRIMARY THREAT IS FOR DAMAGING WINDS...ALTHOUGH LARGE HAIL AND EVEN A TORNADO IS POSSIBLE. LOCALLY HEAVY RAINS ARE POSSIBLE WITH THESE THUNDERSTORMS. POWERS
IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-070630- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 905 PM CDT FRI APR 6 200
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2001Every state in 2001This day in weather historyWarnings in Nebraska, April 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5240749.